Far Eastern Mathematical Journal

To content of the issue

A new subclass of meromorphic function with positive coefficients defined by Hurwitz-Lerch Zeta functions

B. Venkateswarlu, P. Thirupathi Reddy, R. Madhuri Shilpa, Sujatha

2021, issue 1, Ñ. 26-38
DOI: https://doi.org/10.47910/FEMJ202102

In this paper, we introduce and study a new subclass of meromorphic univalent functions defined by Hurwitz-Lerch Zeta function. We obtain coefficient inequalities, extreme points, radius of starlikeness and convexity. Finally we obtain partial sums and neighborhood properties for the class $\sigma^*(\gamma, k, \lambda, b, s)$.

meromorphic function, extreme point, partial sums, neighborhood

Download the article (PDF-file)


[1] H. Silverman, “Univalent functions with negative coefficients”, Proc. Amer. Math. Soc., 51, (1975), 109–116.
[2] A. W. Goodman, “On uniformly convex functions”, Ann. Polon. Math., 56, (1991), 87–92.
[3] A. W. Goodman, “On uniformly starlike functions”, J. Math. Anal. Appl., 155:2, (1991), 364–370.
[4] F. Ronning, “Uniformly convex functions and a corresponding class of starlike functions”, Proc. Amer. Math. Soc., 118:1, (1993), 189–196.
[5] F. Ronning, “Integral representations of bounded starlike functions”, Ann. Polon. Math., 60:3, (1995), 289–297.
[6] O. P. Ahuja, G. Murugusundaramoorthy and N. Magesh, “Integral means for uniformly convex and starlike functions associated with generalized hypergeometric functions”, J. Inequal. Pure Appl. Math., 8:4, (2007), 1–9, Art. 118.
[7] R. Bharati, R. Parvatham and A. Swaminathan, “On subclasses of uniformly convex func- tions and corresponding class of starlike functions”, Tamkang J. Math., 28:1, (1997), 17–32.
[8] G. Murugusundaramoorthy and N. Magesh, “Certain subclasses of starlike functions of complex order involving generalized hypergeometric functions”, Int. J. Math. Math. Sci., 2010, 1–12, art. ID 178605.
[9] S. O. Altinta, H. Irmak and H. M. Srivastava, “A family of meromorphically univalent func- tions with positive coefficients”, Panamer. Math. J., 5:1, (1995), 75–81.
[10] M. K. Aouf, “On a certain class of meromorphic univalent functions with positive coeffi- cients”, Rend. Mat., 11, (1991), 209–219.
[11] M. L. Mogra, T. R. Reddy and O. P. Juneja, “Meromorphic univalent functions with positive coefficients”, Bull. Austral. Math. Soc., 32:2, (1985), 161–176.
[12] H. M. Srivastava and J. Choi, Series associated with the Zeta and related functions, Kluwer Academic Publishers, Dordrecht, Boston, London, 2001.
[13] J. Choi and H. M. Srivastava, “Certain families of series associated with the Hurwitz-Lerch Zeta function”, Appl. Math. Comput., 170, (2005), 399–409.
[14] C. Ferreira and J. L. Lopez, “Asymptotic expansions of the Hurwitz-Lerch Zeta function Zeta function”, J. Math. Anal. Appl., 298, (2004), 210–224.
[15] M. Garg, K. Jain and H. M. Srivastava, “Some relationships between the generalized Apostol-Bernoulli polynomials and Hurwitz-Lerch Zeta functions”, Integral Transforms Spec. Funct., 17, (2006), 803–815.
[16] S.-D. Lin and H. M. Srivastava, “Some families of the Hurwitz-Lerch Zeta functions and associated fractional derivative and other integral representations”, Appl. Math. Comput., 154, (2004), 725–733.
[17] Q. M. Luo and H. M. Srivastava, “Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials”, J. Math. Anal. Appl., 308, (2005), 290–302.
[18] H.M. Srivastava, M.-J. Luo, and R. K. Raina, “New results involving a class of generalized Hurwitz-Lerch Zeta functions and their applications”, Turkish J. Anal. Number Theory, 1, (2013), 26–35.
[19] F. Ghanim, “A study of a certain subclass of Hurwitz-Lerch-Zeta function related to a linear operator”, Abstr. Appl. Anal., 2013, (2013), Article ID 763756, 7 pp.

To content of the issue